# SDR SWIA201804194566

- Difficulty date: March 27, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 37,957 hours, 23,650 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE LUGS AIRCRAFT SIDE SCRATCHED AND CHAFED.  INSTALLED A NEW DOOR HINGE IAW SRM.
